# SDR YENA202003020202

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 7584
- Aircraft time: 13,637 hours, 2,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT # 287, BOS-LAX. FA'S CALLED THAT THEY SMELLED A BURNED POPCORN ODOR MID CABIN.THE ODOR SEEMED CYCLIC WHERE IT GOT STRONGER,THEN LESS,THEN STRONG AGAIN; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK OF SERVICE.
